# SDR F3LA2019062600044

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8639
- Aircraft time: 1,948 hours, 840 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT IN AFT GALLEY REPORTED DIRTY SOCK SMELL AS AIRCRAFT PULLED INTO GATE. APU WAS RUNNING, APU BLEED OFF, ENG #1 WAS RUNNING, ENG #2 SHUTDOWN. APU HAD ONLY BEEN RUNNING ABOUT 4 MINUTES. AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. MX PERFORMED OPS RUN OF ENGINE #1 AND #2 AT GATE WITH PACKS ON/OFF. COULD NOT CLEARLY IDENTIFY ANY TYPE OF ODOR, PER EA # A0-21T-34386. PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A, POSSIBLE SOURCE IDENTIFIED AS TYPE 9, MISCELLANEOUS, NO ABNORMAL SMELLS IDENTIFIED. OK TO CONTINUE.
